# SDR IPXA2023041192837

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 22,887 hours, 13,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A95500436000AA
- Part serial: EFD490001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERGENCY EXIT LIGHTS REMAIN 'ON' WITH SW IN DISARM POSITIONREPLACED PANEL 436VU IAW ESPM 20-44-10 AND OPS CHK'D NORMAL IAW AMM 31-10-00-0201.Ï¿½Ï¿½EFF SOURCE REF: AIPC 31-41-01-19B
